DOI 10.1007/s13730-023-00790-x
Dapagliflozin induced hypernatremia via osmotic diuresis: a case report.
Аннотация
Sodium-glucose cotransporter 2 (SGLT2) inhibitors have been widely used. They inhibit proximal tubular glucose reabsorption, resulting in glycosuria. Herein, we report the case of a 65-year-old woman who presented with hypernatremia during the perioperative period of a subarachnoid hemorrhage. The patient continued to take dapagliflozin postoperatively and subsequently developed severe hypernatremia. Based on the urinalysis findings, we diagnosed osmotic diuresis due to glycosuria as contributing to hypernatremia. Hypernatremia improved with the discontinuation of dapagliflozin and the administration of a hypotonic infusion. In the perioperative period, physicians should discontinue SGLT2 inhibitors owing to concerns about the development of hypernatremia.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.